@article{lmcs:8643,
    title      = {On Small Types in Univalent Foundations},
    author     = {Tom de Jong and Martín Hötzel Escardó},
    url        = {https://lmcs.episciences.org/8643},
    doi        = {10.46298/lmcs-19(2:8)2023},
    journal    = {Logical Methods in Computer Science},
    issn       = {1860-5974},
    volume     = {Volume 19, Issue 2},
    eid        = 8,
    year       = {2023},
    month      = {May},
    keywords   = {Computer Science - Logic in Computer Science, Mathematics - Logic},
}